Hey all. I wanted to get some opinions, recommendations from those here so here it goes. I just started what will be my first correctly laid out cycle. I have done 2 before while in the military but was completely uneducated about it and only took sustanon 250 for 6 weeks and at another time took deca for only 3.
I had gains from both cycles but never took any PCT or anything else. I had no idea it even existed at that time. Fast forward....I have decided to try it again. I'm 37, 5'9", 195 lbs and about 12% BF. My cycle is laid out as follows.
EQ for 16 pins every 6 days starting at 200 the first week, 300 the next and then 400 until the end (week 14).
Test-E starting on the 4th week at 300 then 400 divided into 200 twice per week until week 14
Adex 0.5mg starting on the second day and eod until PCT starts
hCG starting around week 4 at 250iu 2x per week
Nova starting 14 days after last Test pin for a month at 40/40/20/20/10
So here's my issue. I took my first dose of EQ on sunday and then my first adex on monday morning. Monday afternoon I began having some nausea. That lasted the rest of the day. The next day after I ate breakfast I pretty much had nausea all day and my girl and I actually got into an argument that night.
The next day we were talking about it and started looking up the adex and come to find out my symptoms are very common for people on prescription adex, including mood changes which I had the night we got into the argument. This takes us to yesterday, Wednesday, when I was still having the upset stomach and nausea and then ended up puking up my breakfast. I hadn't eaten much since Monday as everytime I would eat I would get nauseous.
Last night, after puking, I was laying in bed and had a pretty severe hot flash to the point that I'm pretty sure I had a syncopal episode that lasted less than 5 seconds. The rest of the night was fine and I slept better last night than I had the previous 2. This morning I feel almost back to normal. In the research that I did I found that I probably overdosed on the adex....especially with the EQ not being a substance that aromatizes all that much. I think I just crashed my estrogen too much which caused the above described symptoms and scenario.
I'm able to cut the adex tabs into 1/8ths which would make them 0.125mg each. After what happened the last couple of days I'm scared to even get back on the program. I understand that being on cycle cholesterol numbers go up, which is obviously concerning being that mine are a little high to begin with. I also understand that they will go back down once the cycle is complete.
The part that scares me is the unknown long term affects of men taking adex, a medication made for women with breast cancer, in addition to the short term ones such as elevated BP. I was a paramedic for 6 years and am now a RN so I do have a good deal of medical background. Thoughts.......???????